Journal of Differential Geometry

Proof of the soul conjecture of Cheeger and Gromoll

G. Perelman

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Differential Geom. Volume 40, Number 1 (1994), 209-212.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214455292

Mathematical Reviews number (MathSciNet)
MR1285534

Zentralblatt MATH identifier
0818.53056

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Perelman, G. Proof of the soul conjecture of Cheeger and Gromoll. Journal of Differential Geometry 40 (1994), no. 1, 209--212. http://projecteuclid.org/euclid.jdg/1214455292.


Export citation